# SDR UALA2013070104581

- Difficulty date: June 30, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 41,420 hours, 17,940 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MULTIPLE ECAM FAULTS AFTER A-C ARRIVAL.  SWINGS REPORTED FAULTS OCCURED DURING POWER SWAP?  ECAM FAULTS.  LG CUI 2, REVERSER 2, MAIN GALLEY SHED, MAINT MESSAGE ENG 2 EIU, OVERHEAD PBSW FAULT LIGHTS ENG2 YELLOW HYD, BLUE HYD SYS, ENGINE INDICATIONS WITH FADAC OFF NR 2 EPR AND  PERCENT RPM AMBER FOR ALL OTHERS. SWAPPED LGCIU, GCU AND SDAC NO HELP, SUSPECT DC ESS BUS. REPLACED LT MAIN LANDING GEAR FWD PROXIMITY SENSOR 23GA IAW AMM 32-31-73 AND INDICATION NORMAL NOW.
